# SDR SWAA2022032906907

- Difficulty date: September 8, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LOWER FUSELAGE; MID FORWARD FAIRING 191D; DOUBLER AROUND OPENING FOR ATTACHED PANEL 191E IS CORRODED AT 2 EA HINGE LOCATIONS. / BLENDED CORROSION AT LOWER FUSELAGE FAIRING 191D DOUBLER AROUND OPENING FOR ATTACHED PANEL 181E. ORIGINAL .100; REMAINING .060; LOSS OF .040' FOUND OUT OF LIMITS IAW SRM 53-30-70-1A-1. REMOVED AND REPLACED DOUBLER IAW SRM 51-40-02-0G-0 AND DWG 149A7153 REV. D. APPLIED CIC TO NEW DOUBLER AND DISTURBED AREAS IAW AMM 51-21-91-620-802 TOOL # 27213 DUE: 02/05/2020
